# SDR SWAA961247

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P401002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND CABIN AFT UPPER EMERGENCY FLASHLIGHT WOULD NOT CHARGE.  REPLACED BATTERY PER BOEING M/M.
